Nurofen Day & Night Cold & Flu 200mg/5mg - 16 Tablets

£5.75
16 | £0.36 per 1
1617664

For the relief of congestion and cold & flu symptoms.
See details below, always read the label
Suitable for: Adults, the elderly and children aged 12 years and over
Active ingredientsL Ibuprofen

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 20 Boots Advantage Card points with this purchase

Arrow Product details

For relief from:

Symptoms of Cold and Flu including:

  • Aches and pains
  • Headache
  • Fever
  • Sore throat
  • Nasal congestion (blocked nose and sinuses)

Suitable for

Adults, the elderly and children aged 12 years and over

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

For oral administration and short-term use only.

Adults, the elderly and children aged 12 years and over: Swallow 2 tablets with water every 8 hours. Do not chew the tablets. Leave at least 4 hours between doses. Do not take more than 6 tablets in any 24 hours.

Do not give to children under 12 years of age.

If symptoms persist or worsen, if new symptoms occur, or if the product is required for more than 10 days, consult your doctor.

Hazards and Cautions

Do not take more medicine than the label tells you to.

Do not take if you:

  • Have ever had a stomach ulcer, perforation or bleeding
  • Are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers
  • Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
  • Are in the last 3 months of pregnancy
  • Have an overactive thyroid
  • Are taking or have taken MAOI's (antidepressants) within 14 days.

Speak to a pharmacist/doctor before taking if you:


  • Have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, liver, heart, kidney or bowel problems
  • Are a smoker
  • Are pregnant
  • Are being prescribed other medicines

Keep all medicines out of the reach and sight of children.

Precautions

  •    This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  •    Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

Active ingredients

Ibuprofen

Ingredients

Active ingrdeints: Each tablet contains 200mg of Ibuprofen and 5mg of Phenylephrine Hydrochloride

Also contains; Cellulose, Sodium Starch Glycoate, Hypromellose, Magnesium Stearate, Talc, Purified Water, Industrial Methylated Spirit, Mastercote Yellow and Black Printing Ink (Contains Shellac, Iron Oxide Black (E172) and propylene glycol)

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.